On the Closure of the Tame Automorphism Group of Affine Three-Space
Data(s) |
2014
|
---|---|
Resumo |
We provide explicit families of tame automorphisms of the complex affine three-space which degenerate to wild automorphisms. This shows that the tame subgroup of the group of polynomial automorphisms of C3 is not closed, when the latter is seen as an infinite-dimensional algebraic group. |
Formato |
application/pdf |
Identificador |
http://boris.unibe.ch/82554/1/1403.2843.pdf Edo, Éric; Poloni, Pierre-Marie (2014). On the Closure of the Tame Automorphism Group of Affine Three-Space. International Mathematics Research Notices, 2015(19), pp. 9736-9750. Oxford University Press 10.1093/imrn/rnu237 <http://dx.doi.org/10.1093/imrn/rnu237> doi:10.7892/boris.82554 info:doi:10.1093/imrn/rnu237 urn:issn:1073-7928 |
Idioma(s) |
eng |
Publicador |
Oxford University Press |
Relação |
http://boris.unibe.ch/82554/ |
Direitos |
info:eu-repo/semantics/openAccess |
Fonte |
Edo, Éric; Poloni, Pierre-Marie (2014). On the Closure of the Tame Automorphism Group of Affine Three-Space. International Mathematics Research Notices, 2015(19), pp. 9736-9750. Oxford University Press 10.1093/imrn/rnu237 <http://dx.doi.org/10.1093/imrn/rnu237> |
Palavras-Chave | #510 Mathematics |
Tipo |
info:eu-repo/semantics/article info:eu-repo/semantics/publishedVersion PeerReviewed |